# SDR UALA2011032501432

- Difficulty date: March 25, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 61,257 hours, 22,672 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM HAS CORROSION AT STATION 1661 LBL 11 AND RBL 4.  MAJOR REPAIR ACCOMPLISHED:  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  CUT OUT DAMAGED AREA OF TOP CHORD AND FABRICATED REPLACEMENT BEAM AND 2 SUPPORT ANGLE AND 2 STRAPS IAW SRM.  TREATED AND PRIMED ALL PARTS PER 757 SRM.  INSTALLED REPAIR PER SRM AND TOP COATED PER SRM.
